# SDR SWIA202163807

- Difficulty date: December 26, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 13,594 hours, 9,868 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, LH AND RH PANEL SUPPORTS ARE CRACKED/BROKEN OFF ON FRAME 86 FLOOR CROSS BEAM.   (C CHECK RO 1/14/2022)    / REMOVED AND REPLACED LH AND RH FLOOR PANEL SUPPORTS ON AFT WET AREA, FRAME 86. / SEE CONTINUATION CARD FOR WORK PERFORMED.  REF SRM 51-40-08
